Alert archive / New York / Special Marine Warnings in 2017

Special Marine Warning 2, NWS Buffalo, NY

March 1, 2017

NWS Buffalo, NY issued this special marine warning at Mar 1, 2017, 5:54 AM EST. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 5:54 AM EST (10:54 UTC)
Expired
Mar 1, 2017, 7:30 AM EST
In force
96 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1505 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WHUS51 KBUF 011054
SMWBUF
LEZ040-061-011230-
/O.NEW.KBUF.MA.W.0002.170301T1054Z-170301T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
554 AM EST WED MAR 1 2017

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ERIE FROM RIPLEY TO DUNKIRK...

* UNTIL 730 AM EST.

* AT 552 AM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 28 NM NORTHWEST OF ERIE TO NEAR ASHTABULA...MOVING
  EAST AT 45 KNOTS.

  HAZARD...WIND GUSTS TO 40 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  RIPLEY, BARCELONA, DUNKIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

LAT...LON 4228 7973 4234 7982 4248 7986 4263 7946
      4245 7934 4243 7938 4238 7943 4228 7963
TIME...MOT...LOC 1052Z 259DEG 45KT 4253 8050 4194 8069 

HAIL...0.00IN
WIND...40KTS

$$

HITCHCOCK
2 follow-up statements
774 
FZUS71 KBUF 011141
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
641 AM EST WED MAR 1 2017

LEZ040-061-011230-
/O.CON.KBUF.MA.W.0002.000000T0000Z-170301T1230Z/
641 AM EST WED MAR 1 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 730 AM EST...

FOR THE FOLLOWING AREAS...
  LAKE ERIE FROM RIPLEY TO DUNKIRK...

AT 638 AM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED NEAR 
RIPLEY...MOVING NORTHEAST AT 55 KNOTS.

HAZARD...WIND GUSTS TO 40 KNOTS. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

LOCATIONS IMPACTED INCLUDE...
RIPLEY...BARCELONA...DUNKIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

LAT...LON 4228 7973 4234 7982 4248 7986 4263 7946
      4245 7934 4243 7938 4238 7943 4228 7963
TIME...MOT...LOC 1138Z 246DEG 55KT 4279 7974 4218 7992 

HAIL...0.00IN
WIND...40KTS

$$

APFFEL
908 
FZUS71 KBUF 011225
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
725 AM EST WED MAR 1 2017

LEZ040-061-011233-
/O.EXP.KBUF.MA.W.0002.000000T0000Z-170301T1230Z/
725 AM EST WED MAR 1 2017

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 730 AM EST...

THE AFFECTED AREAS WERE... 
  LAKE ERIE FROM RIPLEY TO DUNKIRK...

THE THUNDERSTORMS HAVE MOVED NORTHEAST OF DUNKIRK AND ARE NO LONGER 
POSE A SIGNIFICANT THREAT TO BOATERS ACROSS LAKE ERIE WEST OF 
DUNKIRK. A WARNING REMAINS IN EFFECT FOR AREAS EAST OF DUNKIRK.

LAT...LON 4228 7973 4234 7982 4248 7986 4263 7946
      4245 7934 4243 7938 4238 7943 4228 7963
TIME...MOT...LOC 1223Z 259DEG 45KT 4284 7940 4223 7958 

$$

APFFEL

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Mar 1, 4:52 AM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Mar 1, 4:52 AM EST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
452 AM EST Wed Mar 1 2017

.SYNOPSIS...
Unseasonably mild air will remain across the region today, with
temperatures peaking in the mid 60s to lower 70s in most areas this
afternoon. Low pressure crossing Southern Ontario and its trailing
cold front will bring widespread showers and scattered thunderstorms
today. Following the cold front, much more typical late winter
temperatures and some limited lake snows will return for the end of
the week, before another warmup arrives in time for Sunday and early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
An extended region of low pressure will cross Southern Ontario this
morning, and move into Southern Quebec this afternoon and evening.
The low pressure will draw warm and more moist air across New York
State on southerly winds, which will prime the region for rain
showers and even some thunderstorms. A prefrontal trough moving east
over Lake Erie during the late overnight hours will cross our region
between the morning and early afternoon hours. This will be
accompanied by fairly widespread showers and embedded thunderstorms,
some of which could produce locally heavy rainfall and/or gusty
winds given available PWATs in excess of 1 inch and the strong wind
fields that will be in place aloft. Although the likelihood of rain
showers and scattered thunderstorms is high, the risk for severe
weather is limited to gusty winds accompanying the stronger
thunderstorms.

Following this first round of wet weather, a relative break in the
precipitation should ensue for the late morning to mid afternoon
hours, with some breaks of sunshine also possibly developing. In
conjunction with the mild airmass and further strengthening of the
low level southerly to southwesterly low level flow resulting in
good mixing, this should allow temperatures to surge into the mid
and upper 60s across most of the area, with highs in the lower 70s
more likely from the Genesee Valley eastward across the Finger
Lakes. These temperatures will be at or above record levels. The
coolest overall conditions will be found immediately northeast of
the lakes, where the increasingly onshore flow off the cold lake
waters will help keep highs confined to the upper 50s and lower
60s... and may also eventually induce temperatures to fall during
the afternoon.

By mid to late afternoon, the surface cold front and its parent mid
and upper level shortwave will be approaching our region. Increasing
large-scale forcing attendant to these features will interact with
our warm and moist airmass, with a second round of convection likely
initiating along a lake breeze boundary east of Lake Erie, then
intensifying and spreading northeastward across the remainder of the
region through the early evening hours. Dependent upon the exact
degree of destabilization realized prior to its development, this
second round of convection could well prove to be our best chance
for some stronger to potentially severe storms, which will certainly
remain possible given the very strong wind fields and resultant
vertical shear that will be in place aloft. With this in mind, SPC
has a marginal to slight risk of severe in place across much of our
area for Wednesday, with strong damaging wind gusts the primary
severe weather threat.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The strong surface low over eastern Quebec Thursday morning will
quickly move east into the Canadian Maritimes through the day. Wrap
around moisture and weak ascent associated with the mid level trough
will still be in place early, but will quickly pull away by late
morning. Expect snow showers in most areas at daybreak, with the
best coverage across the higher terrain of the Chautauqua Ridge and
east of Lake Ontario from modest lake enhancement and upslope flow.
This may produce up to an inch of accumulation across higher terrain
in the morning, with a dusting elsewhere. All of this quickly ends
by afternoon with a return to at least some sunshine as a much drier
airmass quickly builds into the Lower Great Lakes.

Winds will remain strong in the morning with around 50 knots aloft
in the cold advection in the wake of the departing surface low. By
Thursday morning boundary layer flow will be veered westerly or even
WNW, which typically brings the strongest wind gusts to the
southeast corner of Lake Ontario, and also across the higher terrain
of the Finger Lakes and interior Southern Tier. A wind advisory will
remain in place in these areas through 18Z before winds taper off in
the afternoon as the pressure gradient and winds aloft relax.
Temperatures will be dramatically colder than today, with highs in
the lower 30s on the lake plains and upper 20s higher terrain.

Thursday night and Friday a deep longwave trough will take up
temporary residence across the Great Lakes and Northeast. A weak
clipper low will pass by to our south through PA. The 00Z NAM seems
way overdone with the intensity of this system, and have sided with
the much weaker GFS/ECMWF solutions. This may bring a few light snow
showers to the western Southern Tier, with a few snow showers
elsewhere possible in weak northwest flow lake effect. All of this
should remain very light, with any accumulations generally an inch
or less. Expect lows Thursday night in the lower 20s, with teens
across the North Country. Highs Friday will be in the mid to upper
20s in most areas.

Friday night the weak clipper moves off the east coast. Cold
northwest flow may support a few scattered snow showers, especially
southeast of the lakes but again amounts will be very light with the
dry nature of the airmass preventing a significant lake response.
Temperatures will be colder than we have seen in quite some time,
with lows in the lower teens in most areas and single numbers for
the North Country.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A northwest flow will keep temperatures cold into Saturday and aid
in the continuation of some lingering light lake effect snow
southeast of Lakes Erie and Ontario. Temps will continue below
normal, with highs in the 20s for most.

Warm advection will increase Sunday as the mid level trough moves
east into the Canadian Maritimes and a ridge progresses east across
the Ohio Valley and Great Lakes. Light scattered snow showers are
possible in advance of a weak warm front that will cross the area on
Sunday, and snow will transition to rain as temps rise with passage
of the front. Another stronger warm front will bring a better chance
of rain showers by later Monday. Temperatures will warm to above
normal again for Sunday afternoon through Tuesday.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
Ceilings will gradually lower overnight as warmer and
increasingly moist air will advect into the region behind the
departing warm front. Across the lake plains...southerly winds
will create local downslope and erode some of the cloud
cover...thus flight conditions will likely not fall below high
MVFR/low-end VFR for much of the night. Across the higher
elevations ceilings will lower through the MVFR range... likely
reaching IFR levels by midnight or so.

Later overnight and early Wednesday...the potential for showers and
scattered thunderstorms will also increase across far western and
north central New York with the approach of a pre-frontal trough. As
these arrive...conditions will deteriorate further to MVFR and
localized IFR...with heavy rainfall and locally gusty winds possible
within any storms. Coincidentally...a period of low level wind shear
will also develop as a 40-45 knot LLJ overspreads the region at 925
mb.

During the day Wednesday...the initial round of showers and scattered
thunderstorms and attendant MVFR/localized IFR will press across
the region during the morning and early afternoon hours...with heavy
rainfall and locally gusty winds remaining possible. Behind this...
a relative break in the precip/general improvement to VFR is expected
for a time between late morning and mid afternoon...before a second
round of showers and scattered storms initiates to the lee of Lake Erie
by mid-late afternoon in advance of an approaching cold front. This
second round of convection is then expected to expand northeastward
and cross the rest of the area through early Wednesday evening...
bringing another round of MVFR and possible heavy rain/locally gusty
winds. Meanwhile...any early morning LLWS will tend to relax by mid-
late morning as winds aloft temporarily diminish and surface winds
increase...with increasingly breezy to windy conditions then ensuing
for the rest of the day as a tightening pressure gradient sets up in
advance of the approaching cold front.

Outlook...
Wednesday night...Very windy...with MVFR/IFR flight conditions
expected as early evening showers and scattered thunderstorms give
way to some snow showers.
Thursday and Friday...Scattered to numerous snow showers with areas
of MVFR/IFR.
Saturday...VFR/MVFR with a chance of snow showers southeast of Lake
Ontario.
Sunday...VFR/MVFR with a chance of rain and snow showers.

&&

.MARINE...
As low pressure tracks east across Southern Ontario province,
southerly winds will become westerly following the passage of an
attendant cold front. The cold air on these west winds will increase
wind speeds to gale force range on both Lakes Erie and Ontario this
evening through the late overnight on Lake Erie, and from this
evening through Thursday afternoon on Lake Ontario. Winds will
lessen on Thursday night, go through a cycle of light night winds
and brisk afternoon winds during Friday and Saturday, then southeast
to east on Sunday in anticipation of the next low pressure system.

&&

.HYDROLOGY...
The Black River will maintain high levels through the weekend. No
flooding is expected through this afternoon with the river expected
to steadily fall even though it will remain above action stage.

After this, low pressure will again track to the north and bring
more much above normal temperatures and a period of rain. Although
the previous system melted a lot of the snow pack, there is still a
significant snow pack in place across the Tug Hill and the Western
Adirondacks. Run-off from snow melt will combine with rain from this
system to cause the Black River and its tributaries to rise again
late this week. The Boonville and Watertown forecast points are of
greatest concern, where there is a potential for flooding starts
late Wednesday night through Friday. Based on this, have issued a
Flood Watch for Lewis and Jefferson counties, with river flooding
the primary concern.

&&

.EQUIPMENT...
The KBUF radar is down due to equipment issues and will remain so
through at least late today and quite possibly through the end
of the week...depending upon how quickly replacement parts arrive
and how well repair efforts go.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 4 PM this afternoon to 7 AM EST Thursday
     for NYZ001>003-010>012-019-085.
     Flood Watch from this evening through Friday morning for
     NYZ007-008.
     Wind Advisory from 7 PM this evening to 1 PM EST Thursday for
     NYZ004>008-013-014-020-021.
MARINE...Small Craft Advisory from 11 AM this morning to 6 PM EST this
         evening for LEZ040-041.
         Gale Warning from 6 PM this evening to 4 AM EST Thursday
         for LEZ040-041.
         Small Craft Advisory until 6 AM EST Thursday for LEZ020.
         Small Craft Advisory from 1 PM this afternoon to 6 AM
         EST Thursday for LOZ030.
         Gale Warning from 7 PM this evening to 10 AM EST Thursday
         for LOZ042>045-062>065.

&&

SYNOPSIS...WCH
NEAR TERM...RSH/WCH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK/SW
AVIATION...RSH/WCH
MARINE...WCH
HYDROLOGY...APFFEL
EQUIPMENT...JJR
Hazardous weather outlook, Mar 1, 3:46 AM EST, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
346 AM EST Wed Mar 1 2017

NYZ007-008-020900-
Jefferson-Lewis-
346 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
THURSDAY...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Several rounds of scattered thunderstorms will cross the area today.
Some of these storms may contain gusty winds, with a marginal risk of
a few isolated damaging wind gusts. These storms will also contain
locally heavy rainfall which may result in isolated minor flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-010>012-085-020900-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Southern Erie-
346 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Several rounds of scattered thunderstorms will cross the area today.
Some of these storms may contain gusty winds, with a marginal risk of
a few isolated damaging wind gusts. These storms will also contain
locally heavy rainfall which may result in isolated minor flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-013-014-020900-
Wayne-Northern Cayuga-Oswego-Livingston-Ontario-
346 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Several rounds of scattered thunderstorms will cross the area today.
Some of these storms may contain gusty winds, with a marginal risk of
a few isolated damaging wind gusts. These storms will also contain
locally heavy rainfall which may result in isolated minor flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-021-020900-
Cattaraugus-Allegany-
346 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Several rounds of scattered thunderstorms will cross the area today.
Some of these storms may contain gusty winds, with a slight risk of
a few isolated damaging wind gusts. These storms will also contain
locally heavy rainfall which may result in isolated minor flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-020900-
Chautauqua-
346 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Several rounds of scattered thunderstorms will cross the area today.
Some of these storms may contain gusty winds, with a slight risk of
a few isolated damaging wind gusts. These storms will also contain
locally heavy rainfall which may result in isolated minor flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-020900-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
346 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-020900-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
346 AM EST Wed Mar 1 2017

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-020900-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
346 AM EST Wed Mar 1 2017

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 6:26 AM ESTSpecial Marine WarningBUF94 min
Mar 1, 1:13 PM ESTHigh Wind WarningBUFCattaraugus, Chautauqua, Erie, Genesee, Jefferson, Monroe and 4 more15 hr
Mar 1, 1:49 PM ESTLakeshore Flood AdvisoryBUFChautauqua, Erie10 hr
Mar 1, 6:32 PM ESTSpecial Weather StatementBUFAllegany73 min

Nearby

Special Marine Warnings in New York, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.